# SDR AC2R2016120501

- Difficulty date: December 5, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N639GG
- Make and model: Agusta AW139
- Aircraft serial: 41308
- Aircraft time: 3,562 hours
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Bearing
- Condition: Rough
- Location: Oil Cooling Fan
- Part time: 4,712 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED OIL COOLER FAN FOR OVERHAUL.  ROTATED FAN BY HAND.  FOUND BEARING TO BE ROUGH.
